# SDR ASOA200900953

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 24,070 hours, 19,966 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTEL ATTACHMENT FITTING HAS A INDICATION NOTED APPROX .1" IN LENGTH 50% FSH FAILED NDT INSP.   REPAIR PER EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETE AND THE REPAIR C/W THE REQUIREMENTS OF EC/TC AND REO 601R-53-61-1230 REV D.
